Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 4, Pages 606–610 (Mi zvmmf1515)  

This article is cited in 8 scientific papers (total in 8 papers)

On the problem of scattering in a nonuniform waveguide

A. L. Delitsyn

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (604 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:4, 577–581

Bibliographic databases:
UDC: 519.6:621.372.8
MSC: Primary 78A50; Secondary 35J10, 35P25
Received: 07.07.1999
Revised: 10.11.1999

Citation: A. L. Delitsyn, “On the problem of scattering in a nonuniform waveguide”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000), 606–610; Comput. Math. Math. Phys., 40:4 (2000), 577–581

Citation in format AMSBIB
\Bibitem{Del00}
\by A.~L.~Delitsyn
\paper On the problem of scattering in a nonuniform waveguide
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 4
\pages 606--610
\mathnet{http://mi.mathnet.ru/zvmmf1515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781110}
\zmath{https://zbmath.org/?q=an:0992.78025}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 4
\pages 577--581


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1515
  • http://mi.mathnet.ru/eng/zvmmf/v40/i4/p606

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogolyubov A.N., Delitsyn A.L., Mogilevskii I.E., “Variational finite-difference method of waveguide-system modeling and spectral problems of waveguide theory”, Journal of Communications Technology and Electronics, 45, Suppl. 2 (2000), S126–S130  isi
    2. A. N. Bogolyubov, M. D. Malykh, A. G. Sveshnikov, “Resonance in a waveguide with an inhomogeneous filling”, Comput. Math. Math. Phys., 42:12 (2002), 1745–1758  mathnet  mathscinet  zmath
    3. A. N. Bogolyubov, A. L. Delitsyn, M. D. Malykh, “On an example of trapped modes in an irregular waveguide”, Comput. Math. Math. Phys., 43:1 (2003), 124–129  mathnet  mathscinet  zmath
    4. Bogolyubov A.N., Malykh M.D., “Trapped modes of an electromagnetic waveguide with an inhomogeneous filler”, Journal of Communications Technology and Electronics, 50:2 (2005), 201–204  mathscinet  isi
    5. A. V. Tikhonov, “Numerical investigation of trapped modes in an irregular waveguide”, Comput. Math. Math. Phys., 46:3 (2006), 481–488  mathnet  crossref  mathscinet  zmath
    6. A. L. Delitsyn, “The statement and solubility of boundary-value problems for Maxwell's equations in a cylinder”, Izv. Math., 71:3 (2007), 495–544  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. A. L. Delitsyn, “Finite element method for the diffraction problem in a waveguide”, Comput. Math. Math. Phys., 50:11 (2010), 1825–1829  mathnet  crossref  adsnasa  isi
    8. Delitsyn A., Grebenkov D.S., “Mode Matching Methods For Spectral and Scattering Problems”, Q. J. Mech. Appl. Math., 71:4 (2018), 537–580  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:334
    Full text:144
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021